American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18G10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Deke Zhao. Skew categories, smash product categories and quasi-Koszul categories. Proc. Amer. Math. Soc. 139 (2011) 2657-2662. MR 2801604.
Abstract, references, and article information   
View Article: PDF

[2] Hvedri Inassaridze and Emzar Khmaladze. Hopf formulas for equivariant integral homology of groups. Proc. Amer. Math. Soc. 138 (2010) 3037-3046. MR 2653928.
Abstract, references, and article information   
View Article: PDF

[3] Kaushal Ajitabh. Existence of critical modules of GK-dimension 2 over elliptic algebras. Proc. Amer. Math. Soc. 128 (2000) 2843-2849. MR 1664293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Shou-Te Chang. Betti numbers of modules of essentially monomial type. Proc. Amer. Math. Soc. 128 (2000) 1917-1926. MR 1653433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] K. Ajitabh and M. Van den Bergh. Presentation of critical modules of GK-dimension 2 over elliptic algebras. Proc. Amer. Math. Soc. 127 (1999) 1633-1639. MR 1485455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Richard M. Hain. On the indecomposable elements of the bar construction . Proc. Amer. Math. Soc. 98 (1986) 312-316. MR 854039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. H. Van Osdol. Erratum to: ``Relative Barr-Rinehart and cotriple cohomology groups are isomorphic' . Proc. Amer. Math. Soc. 92 (1984) 618. MR 760955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. H. Van Osdol. Relative Barr-Rinehart and cotriple cohomology groups are isomorphic . Proc. Amer. Math. Soc. 90 (1984) 40-42. MR 722411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Stefan Waner. A generalization of the cohomology of groups . Proc. Amer. Math. Soc. 85 (1982) 469-474. MR 656126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1